# SDR SWAA2014060628782

- Difficulty date: May 28, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 34,503 hours, 23,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 9923415
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BARRIER DOOR FWD UPPER MOUNT ANGLE CRACKED AT FASTENER HOLE.  REPAIRED ANGLE IAW SRM.
